Differential and Integral Equations

Periodic bouncing for a forced linear spring with obstacle

A. C. Lazer and P. J. McKenna

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 165-172.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086987

Mathematical Reviews number (MathSciNet)
MR1141733

Zentralblatt MATH identifier
0757.34033

Subjects
Primary: 34C15: Nonlinear oscillations, coupled oscillators
Secondary: 34C25: Periodic solutions 73K03

Citation

Lazer, A. C.; McKenna, P. J. Periodic bouncing for a forced linear spring with obstacle. Differential Integral Equations 5 (1992), no. 1, 165--172. https://projecteuclid.org/euclid.die/1371086987


Export citation